Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Gaussian process")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 6804

  • Page / 273
Export

Selection :

  • and

Quelques propriétés géométriques de certains processus gaussiens = Some geometrical properties of some Gaussian processesTESTARD, F; KAHANE, J.-P.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1985, Vol 300, Num 14, pp 497-500, issn 0764-4442Article

Régularité des processus gaussiens = Sample boudness of Gaussian processesTALAGRAND, M.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1985, Vol 301, Num 7, pp 379-381, issn 0764-4442Article

Regularity of gaussian processesTALAGRAND, M.Acta mathematica. 1987, Vol 159, Num 1-2, pp 99-149, issn 0001-5962Article

Discrimination with respect to a Gaussian processBAKER, C. R; GUALTIEROTTI, A. F.Probability theory and related fields. 1986, Vol 71, Num 2, pp 159-182, issn 0178-8051Article

Sample path properties of Gaussian stochastic processes indexed by a local fieldEVANS, S. N.Proceedings of the London Mathematical Society. 1988, Vol 56, Num 3, pp 580-624, issn 0024-6115Article

An asymptotic bound for the tail of the distribution of the maximum of a gaussian processBERMAN, S. M.Annales de l'I.H.P. Probabilités et statistiques. 1985, Vol 21, Num 1, pp 47-57, issn 0246-0203Article

Some inequalities for Gaussian processes and applicationsGORDON, Y.Israel Journal of Mathematics. 1985, Vol 50, Num 4, pp 265-289, issn 0021-2172Article

Distribution of the supremum of the two-parameter slepian of the two-parameter slepian process on the boundary of the unit squareABRAHAMS, J.Stochastic processes and their applications. 1984, Vol 18, Num 1, pp 179-185, issn 0304-4149Article

The maximum of a Gaussian process with nonconstant varianceBERMAN, S. M.Annales de l'I.H.P. Probabilités et statistiques. 1985, Vol 21, Num 4, pp 383-391, issn 0246-0203Article

On bilinear forms in Gaussian random variables and Toeplitz matricesAVRAM, F.Probability theory and related fields. 1988, Vol 79, Num 1, pp 37-45, issn 0178-8051Article

Conjugate sets of self-similar Gaussian random fieldsINOUE, K.Lecture notes in mathematics. 1983, Vol 1021, pp 252-256, issn 0075-8434Article

Directionnal simulation in Gaussian processesDITLEVSEN, O; BJERAGER, P; OLESEN, R et al.Probabilistic engineering mechanics. 1988, Vol 3, Num 4, pp 207-217, issn 0266-8920Article

On the asymptotic variance of higher order crossings with special reference to a fast white noise testKEDEM, B; REED, G.Biometrika. 1986, Vol 73, Num 1, pp 143-149, issn 0006-3444Article

Large deviations for stationary Gaussian processesDONSKER, M. D; VARADHAN, S. R. S.Communications in mathematical physics. 1985, Vol 97, Num 1-2, pp 187-210, issn 0010-3616Article

A spurious Brownian motionHARDIN, C. D. JR.Proceedings of the American Mathematical Society. 1985, Vol 93, Num 2, issn 0002-9939, 350Article

Semimartingales gaussiennes ― application au problème de l'innovationSTRICKLER, C.Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete. 1983, Vol 64, Num 3, pp 303-312, issn 0044-3719Article

Approximating probabilities of first passage in a particular Gaussian processGLAZ, J; NAUS, J.Communications in statistics. Theory and methods. 1986, Vol 15, Num 6, pp 1709-1722, issn 0361-0926Article

Une inégalité du type de Slepian et Gordon sur les processus gaussiens = A Slepian and gordon-type inequality for Gaussian processesKAHANE, J.-P.Israel Journal of Mathematics. 1986, Vol 55, Num 1, pp 109-110, issn 0021-2172Article

An asymptotic formula for the distribution of the maximum of a Gaussian process with stationary incrementsBERMAN, S. M.Journal of applied probability. 1985, Vol 22, Num 2, pp 454-460, issn 0021-9002Article

Levy's Brownian motion; potal positivity structure of M(t)-process and deterministic characterNODA, A.Nagoya Mathematical Journal. 1984, Vol 94, pp 137-164, issn 0027-7630Article

Estimating replicate time shifts using Gaussian process regressionQIANG LIU; LIN, Kevin K; ANDERSEN, Bogi et al.Bioinformatics (Oxford. Print). 2010, Vol 26, Num 6, pp 770-776, issn 1367-4803, 7 p.Article

Gaussian processes and mixed volumesMILMAN, V. D; PISIER, G.Annals of probability. 1987, Vol 15, Num 1, pp 292-304, issn 0091-1798Article

A sojourn limit theorem for Gaussian processes with increasing varianceBERMAN, S. M.Stochastics. 1984, Vol 13, Num 4, pp 281-298, issn 0090-9491Article

Sample moduli for set-indexed Gaussian processesALEXANDER, K. S.Annals of probability. 1986, Vol 14, Num 2, pp 598-611, issn 0091-1798Article

Sojourns of vector Gaussian processes inside and outside spheresBERMAN, S. M.Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete. 1984, Vol 66, Num 4, pp 529-542, issn 0044-3719Article

  • Page / 273